MAUDE Adverse Event Report: ALPHATEC SPINE, INC ASPIDA; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

ALPHATEC SPINE, INC ASPIDA; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 51060-25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that 3 months post-operatively, a patient underwent revision surgery to remove non-alpahtec posterior fixation hardware which failed.During the revision, the patient had a 2-level alif construct with plates implanted.Approximately 9 months postoperatively, a radiograph revealed broken screws.Revision surgery has not been scheduled.
 
Additional Manufacturer Narrative
Revision surgery has not occurred.No device evaluation is possible.The identifying lot number was not provided; therefore, a review of the device history record could not be conducted.Multiple attempts were unsuccessful in obtaining additional information related to this event.If additional information is received, a supplemental report will be submitted.

Brand Name
ASPIDA
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
ALPHATEC SPINE, INC
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283963
MDR Report Key14720509
Report Number2027467-2022-00039
Device Sequence Number5025957
Product Code KWQ
UDI-Device Identifier00844856063013
UDI-Public00844856063013
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K101255
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number51060-25
Device Catalogue Number51060-25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown